Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


tome Esteroides y mis CD4 bajaron
Jun 22, 2012

Hola doctor! Manejo niveles de cd4 de 625-664, cv: <200 copias, 2 años infectado. En una oportunidad tome esteroides via oral por una semana + una dosis de hidrocortisona IM! Mis cd4 bajaron a 440!despues de eso! Al mes volvieron a sus valores normales! Es tan drastico asi el efecto inmunosupresor de los esteroides? No hubo otro antecedente o causa, que justificara el descenso! Ahora me da miedo tomarlos!!!!

Response from Dr. Natterstad

Buenos días.

¿Por qué estás tomando esteroides? Es difícil darte alguna recomendación sin saber la necesidad de tomarlos. Por favor escríbeme nuevamente con más detalles. Hasta entonces, mucha suerte y un abrazo fuerte.

Dr. Steve


Previous
Risgos de ingerir dos tomas de truvada al mismo tiempo
Next
CD4/carga viral, estoy bien?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement